Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 15, 2011, 9:02 PM EDT for Cherokee County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 9:02 PM EDT (01:02 UTC)
- Expired
- Jun 15, 2011, 9:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1682 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
390
WWUS82 KFFC 160102
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT WED JUN 15 2011
GAZ021-032-033-160130-
902 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN CHEROKEE...COBB AND FULTON COUNTIES UNTIL 930 PM EDT...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWEAT MOUNTAIN...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CHEROKEE...COBB AND FULTON COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SWEAT MOUNTAIN...
WOODSTOCK...LEBANON...HOLLY SPRINGS...BRIDGEMILL...HICKORY FLAT...
MOUNTAIN PARK...UNION HILL...ROSWELL...BIRMINGHAM...ALPHARETTA...
MILTON AND JOHNS CREEK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3411 8426 3408 8419 3407 8418 3404 8410
3403 8414 3403 8417 3400 8418 3402 8456
3420 8456 3421 8426
TIME...MOT...LOC 0102Z 271DEG 21KT 3411 8445
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 8:00 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 15, 8:00 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 800 PM EDT WED JUN 15 2011 .PREV DISCUSSION... /ISSUED 522 PM EDT WED JUN 15 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK WARM FRONT HAS PUSHED INTO NORTH CENTRAL GA... AND CURRENTLY LIES EAST OF DALTON. INCREASING MOISTURE AND INSTABILITIES COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON AND EVENING... WITH THE GREATER THREAT NOW GENERALLY NORTH OF A CARROLLTON TO ATLANTA TO HOMER LINE... WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM THIS EVENING. AREAS IN AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER AND LARGE HAIL FROM A FEW STRONG STORMS. THE SEVERE STORM THREAT WILL GREATLY DIMINISH BY LATE EVENING (9-10PM) WITH LOSS OF DAYTIME HEATING. HOWEVER...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON-FRIDAY NIGHT. WITH MUCH UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE FORECAST AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE SHORT TERM. LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT ANYWHERE EACH DAY. && .AVIATION... 00Z UPDATE... TIMING OF CONVECTION COMBINED WITH WIND DIRECTION AFTER PASSAGE OF STORMS IS CHALLENGE IN THIS FORECAST. ONCE LINE OF STORMS CLEARS NORTHERN TAF SITES...WINDS COULD SNEAK IN FROM THE NE DUE TO OUTFLOW FROM THE STORMS. SHOWERS COULD AFFECT NORTHERN TAF SITES BETWEEN 08-12Z. CB NEAR END OF FORECAST PERIOD...BUT SOUTHERN SITES HAVE BETTER CHANCES FOR CONVECTION COMPARED TO THE NORTH. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS. MEDIUM CONFIDENCE ON PCPN AND WINDS. LOW CONFIDENCE ON TIMING OF CONVECTION. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 92 66 95 / 50 20 20 20 ATLANTA 71 93 72 93 / 50 20 20 20 BLAIRSVILLE 62 87 58 87 / 60 20 20 20 CARTERSVILLE 65 93 65 93 / 60 20 20 20 COLUMBUS 73 96 71 95 / 40 20 20 20 GAINESVILLE 68 91 69 92 / 50 20 20 20 MACON 70 94 69 95 / 40 20 20 20 ROME 66 93 65 93 / 60 20 20 20 PEACHTREE CITY 66 93 67 94 / 50 20 20 20 VIDALIA 72 95 72 97 / 40 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON... PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION... WALKER...WHITE...WHITFIELD. &&
Hazardous weather outlook, Jun 15, 12:55 PM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT WED JUN 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. .SYNOPSIS... STRENGTHENING NORTHWEST FLOW ALOFT WAS NOTED ACROSS THE REGION AS A STRONG UPPER-LEVEL DISTURBANCE WAS MOVING FROM THE CENTRAL PLAINS TOWARD THE TENNESSEE VALLEY. A WEAK WARM FRONT ACROSS SOUTH GEORGIA WILL DRIFT BACK NORTH INTO NORTH GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. SOME OF THE THUNDERSTORMS ACROSS NORTH GEORGIA WILL ALSO BE CAPABLE OF PRODUCING QUARTER-SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA AROUND 1 PM EDT...AND MOVE SOUTHEAST REACHING ATLANTA AROUND 6 PM EDT AND MACON BY 10 PM EDT. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO ALPHARETTA...TO GAINESVILLE BETWEEN 1 PM AND 10 PM EDT. .DISCUSSION... A STRONG SHORT WAVE...EMBEDDED WITHIN WEST-NORTHWEST FLOW ALOFT...WILL MOVE FROM THE CENTRAL PLAINS TOWARD THE EASTERN TENNESSEE VALLEY AND MID-ATLANTIC REGION DURING THE NEXT 24 HOURS. UNUSUALLY STRONG SHEAR FOR MID-JUNE WILL ACCOMPANY THIS SYSTEM. BY EVENING...35 TO 40 KNOTS OF LOW-LEVEL SHEAR IS EXPECTED TO TRAVERSE THE NORTHERN SECTION OF THE STATE. WITH HIGH TEMPERATURES AGAIN WELL INTO THE 90S AND DEWPOINTS RISING INTO THE MID 60S...CAPE VALUES WILL EXCEED 3000 J/KG ACROSS PARTS OF NORTH CENTRAL AND NORTHWEST GEORGIA BY LATE AFTERNOON. LIFTED INDICES WILL DROP TO AS LOW AS -8 IN THIS SAME REGION. THIS COMBINATION OF PARAMETERS WILL SUPPORT SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EAST CENTRAL AND MIDDLE GEORGIA EARLY THURSDAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS THE EASTERN SECTIONS OF MIDDLE GEORGIA THURSDAY AFTERNOON. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FRIDAY THROUGH TUESDAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTH GEORGIA SHOULD BE PREPARED FOR ACTIVATION AFTER 3 PM EDT...AND ACROSS CENTRAL GEORGIA AFTER 7 PM EDT TODAY. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 15, 8:36 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT WED JUN 15 2011
GAZ002-011-160100-
836 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER AND
CHATTOOGA COUNTIES UNTIL 900 PM EDT...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTER POST...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WALKER AND CHATTOOGA COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...CENTER
POST...LAFAYETTE...LINWOOD...SUBLIGNA...NAOMI...SUTTLES MILL AND
VILLANOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3474 8546 3475 8516 3473 8517 3472 8517
3472 8505 3459 8506 3459 8510 3454 8513
3456 8546 3456 8547 3472 8547
TIME...MOT...LOC 0036Z 271DEG 32KT 3465 8536Local storm report, Jun 15, 8:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL COVINGTON 33.60N 83.86W
06/15/2011 E1.25 INCH NEWTON GA PUBLIC
&&
RGARCIALocal storm report, Jun 15, 8:45 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL ROSSVILLE 34.98N 85.29W
06/15/2011 E1.00 INCH WALKER GA 911 CALL CENTER
0140 PM HAIL 5 E ROSSVILLE 34.98N 85.20W
06/15/2011 E1.00 INCH CATOOSA GA TRAINED SPOTTER
TRAINED STORM SPOTTER REPORTED QUARTER SIZED HAIL OVER
CATOOSA COUNTY NEAR THE TENNESSEE STATE LINE.
0203 PM HAIL RINGGOLD 34.92N 85.11W
06/15/2011 E0.88 INCH CATOOSA GA TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZED HAIL AT THE INTERSECTION OF
HIGHWAY 41 AND INDIAN SPRINGS ROAD.
0355 PM HAIL 2 NW RISING FAWN 34.78N 85.56W
06/15/2011 E1.00 INCH DADE GA PUBLIC
PILOT TRUCK STOP IN RISING FAWN REPORTED QUARTER SIZED
HAIL FELL WITH THE STORM.
0430 PM HAIL LAFAYETTE 34.71N 85.28W
06/15/2011 E0.75 INCH WALKER GA PUBLIC
0550 PM HAIL 8 W CEDARTOWN 34.01N 85.39W
06/15/2011 E1.25 INCH POLK GA PUBLIC
0559 PM HAIL 7 SW ACWORTH 33.99N 84.76W
06/15/2011 E1.25 INCH PAULDING GA TRAINED SPOTTER
0600 PM HAIL CEDARTOWN 34.01N 85.25W
06/15/2011 E1.00 INCH POLK GA PUBLIC
0600 PM HAIL 5 S ACWORTH 33.99N 84.68W
06/15/2011 E1.25 INCH COBB GA PUBLIC
0610 PM HAIL 6 NW MARIETTA 34.00N 84.63W
06/15/2011 E1.00 INCH COBB GA PUBLIC
0615 PM HAIL KENNESAW 34.02N 84.62W
06/15/2011 E1.25 INCH COBB GA PUBLIC
0622 PM HAIL CUMMING 34.21N 84.14W
06/15/2011 E1.00 INCH FORSYTH GA PUBLIC
0624 PM HAIL 2 ENE NEW HOPE 33.97N 84.75W
06/15/2011 E1.00 INCH PAULDING GA CO-OP OBSERVER
0640 PM HAIL HIRAM 33.88N 84.76W
06/15/2011 E1.75 INCH PAULDING GA PUBLIC
0650 PM HAIL 2 SW VILLA RICA 33.71N 84.94W
06/15/2011 E1.00 INCH CARROLL GA AMATEUR RADIO
0650 PM HAIL 4 W DOUGLASVILLE 33.75N 84.82W
06/15/2011 E1.25 INCH DOUGLAS GA PUBLIC
0655 PM HAIL 3 E HIRAM 33.88N 84.71W
06/15/2011 E1.00 INCH COBB GA PUBLIC
0655 PM HAIL 4 W DOUGLASVILLE 33.75N 84.82W
06/15/2011 E1.75 INCH DOUGLAS GA AMATEUR RADIO
0655 PM HAIL DOUGLASVILLE 33.75N 84.75W
06/15/2011 E2.50 INCH DOUGLAS GA PUBLIC
0700 PM HAIL 3 E DOUGLASVILLE 33.75N 84.70W
06/15/2011 E1.50 INCH DOUGLAS GA PUBLIC
0833 PM HAIL COVINGTON 33.60N 83.86W
06/15/2011 E1.25 INCH NEWTON GA PUBLIC
&&
RGARCIASpecial weather statement, Jun 15, 8:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT WED JUN 15 2011
GAZ022-023-160145-
854 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN FORSYTH AND HALL COUNTIES UNTIL 945 PM EDT...
AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DREW...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FORSYTH AND HALL COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE DREW...DUCKTOWN...MATT...CUMMING...COAL
MOUNTAIN...LAKE LANIER ISLANDS...CHESTATEE...AQUALAND PARK...
OSCARVILLE...FLOWERY BRANCH AND OAKWOOD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3415 8384 3413 8396 3417 8406 3411 8410
3410 8423 3411 8426 3428 8426 3434 8402
3433 8396 3434 8397 3435 8397 3437 8390
TIME...MOT...LOC 0054Z 258DEG 19KT 3420 8418Local storm report, Jun 15, 9:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG CUMMING 34.21N 84.14W
06/15/2011 FORSYTH GA 911 CALL CENTER
FORSYTH COUNTY 911 RELAYED REPORTS OF 15-20 DOWNED TREES
IN AND AROUND FORSYTH. 15-20 POWERLINES WERE ALSO
REPORTED DOWNED...WITH 3-4 TRANSFORMER FIRES. SEVERAL
HOUSE FIRES WERE ALSO REPORTED.
&&
RGARCIASpecial weather statement, Jun 15, 9:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT WED JUN 15 2011
GAZ021-032-033-160130-
902 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN CHEROKEE...COBB AND FULTON COUNTIES UNTIL 930 PM EDT...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWEAT MOUNTAIN...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CHEROKEE...COBB AND FULTON COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SWEAT MOUNTAIN...
WOODSTOCK...LEBANON...HOLLY SPRINGS...BRIDGEMILL...HICKORY FLAT...
MOUNTAIN PARK...UNION HILL...ROSWELL...BIRMINGHAM...ALPHARETTA...
MILTON AND JOHNS CREEK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3411 8426 3408 8419 3407 8418 3404 8410
3403 8414 3403 8417 3400 8418 3402 8456
3420 8456 3421 8426
TIME...MOT...LOC 0102Z 271DEG 21KT 3411 8445The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:01 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 44 min |
| Jun 15, 8:06 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin | 24 min |
| Jun 15, 8:14 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Jun 15, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 15, 8:32 PM EDT | Special Weather Statement | FFC | Bartow | 13 min |
| Jun 15, 8:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 15, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Walton | 53 min |
| Jun 15, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 35 min |
| Jun 15, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 29 min |
| Jun 15, 8:54 PM EDT | Special Weather Statement | FFC | Forsyth | 51 min |
| Jun 15, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 17 min |
| Jun 15, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jun 15, 9:30 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Jun 15, 9:31 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| Jun 15, 9:36 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 24 min |
| Jun 15, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 42 min |
| Jun 15, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 53 min |
| Jun 15, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 51 min |
| Jun 15, 10:17 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more | 28 min |
| Jun 15, 10:24 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 15, 10:31 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 44 min |
| Jun 15, 10:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 57 min |
| Jun 15, 10:37 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 38 min |
| Jun 15, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 33 min |
| Jun 15, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 31 min |
| Jun 15, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 43 min |
| Jun 15, 10:57 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 15, 11:01 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jun 15, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Harris, Peach, Talbot, Taylor | 26 min |
| Jun 15, 11:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Haralson, Paulding | 41 min |
| Jun 15, 11:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more | 50 min |
| Jun 15, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Jun 15, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Wheeler | 40 min |
| Jun 15, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 22 min |
| Jun 15, 11:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 44 min |
| Jun 15, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 15 min |
| Jun 15, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| Jun 15, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 20 min |
| Jun 16, 12:05 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jun 16, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 50 min |
| Jun 16, 12:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 39 min |
| Jun 16, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 22 min |
| Jun 16, 12:50 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding, Talbot | 40 min |
| Jun 16, 1:05 AM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart | 40 min |
| Jun 16, 1:23 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 37 min |
| Jun 16, 9:12 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 16, 9:59 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 46 min |
| Jun 16, 10:44 AM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Jun 16, 1:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 16, 2:04 PM EDT | Special Weather Statement | FFC | Macon, Marion | 41 min |
| Jun 16, 2:15 PM EDT | Special Weather Statement | FFC | Webster | 45 min |
| Jun 16, 2:40 PM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 50 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 42 min |
| Jun 16, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Jun 16, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 51 min |
| Jun 16, 6:27 PM EDT | Special Weather Statement | FFC | Wilcox | 18 min |
| Jun 16, 6:48 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 16, 6:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jun 16, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 46 min |
| Jun 16, 7:12 PM EDT | Special Weather Statement | FFC | Montgomery | 48 min |
| Jun 16, 7:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.